Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Approximate units in ideals of group algebras


Author: Harald Rindler
Journal: Proc. Amer. Math. Soc. 71 (1978), 62-64
MSC: Primary 22D05; Secondary 22D15, 43A10
DOI: https://doi.org/10.1090/S0002-9939-1978-0492054-X
MathSciNet review: 0492054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several properties of locally compact groups can be characterized by the existence of certain approximate units in 3 ideals of the group algebra. We combine methods and results from [8], [7], [5].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05, 22D15, 43A10

Retrieve articles in all journals with MSC: 22D05, 22D15, 43A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0492054-X
Keywords: Locally compact group, group algebra, approximate unit, amenable group, compactness conditions
Article copyright: © Copyright 1978 American Mathematical Society